Publication:
Boundary Behavior of Optimal Polynomial Approximants

Loading...
Thumbnail Image
Identifiers
Publication date
2021-08
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
In this paper, we provide an efficient method for computing the Taylor coefficients of 1−pnf, where pn denotes the optimal polynomial approximant of degree n to 1/f in a Hilbert space H2ω of analytic functions over the unit disc D, and f is a polynomial of degree d with d simple zeros. As a consequence, we show that in many of the spaces H2ω, the sequence {1−pnf}n∈N is uniformly bounded on the closed unit disc and, if f has no zeros inside D, the sequence {1−pnf} converges uniformly to 0 on compact subsets of the complement of the zeros of f in D, and we obtain precise estimates on the rate of convergence on compacta. We also obtain the precise constant in the rate of decay of the norm of 1−pnf in the previously unknown case of a function with a single zero of multiplicity greater than 1, when the weights are given by ωk=(k+1)α for α≤1.
Description
Keywords
Reproducing kernel Hilbert spaces, Optimal approximation, Hardy spaces, Bergman spaces
Bibliographic citation
Bénéteau, C., Manolaki, M. & Seco, D. (2021). Boundary Behavior of Optimal Polynomial Approximants. Constructive Approximation, 54(1), pp. 157–183.